Gelfand numbers of diagonal matrices


Creative Commons License

Ismailov Z. I. , Cona L., Cevik E. O.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.44, no.1, pp.75-81, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 1
  • Publication Date: 2015
  • Doi Number: 10.15672/hjms.2015449111
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.75-81

Abstract

In this work, a connection between Gelfand numbers of infinite diagonal matrix with linear bounded operator-elements in the direct sum of Banach spaces and its coordinate operators has been investigated.